Blank Cover Image
QRコード(所蔵情報)

Tokyo journal of mathematics

フォーマット:
雑誌
言語:
英語
出版情報:
Tokyo : Kinokuniya Book Store Co., c1978-
形態:
v. ; 28 cm
巻次(年次):
Vol. 1, no. 1 (July 1978)-
書誌ID:
AA00459459
ISSN:
03873870  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

World Scientific Pub.

Cambridge University Press

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

Institute of Mathematics and Its Applications

Academic Press

Australian Mathematical Society

Australian Mathematical Society

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

Rocky Mountain Mathematics Consortium

Rocky Mountain Mathematics Consortium

American Mathematical Society

American Mathematical Society

Massachusetts Institute of Technology

Massachusetts Institute of Technology